# SDR AALA201708079028

- Difficulty date: August 5, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 45,198 hours, 29,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT LENS MISSING. INSTALLED LENS IAW AMM.
